# SDR 2022F00205

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: General aviation
- Aircraft: N737AT
- Make and model: Boeing 737
- Aircraft serial: 36756
- Aircraft time: 5,342 hours, 2,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10031
- Condition: Inoperative
- Location: Zone 800
- Part time: 1,772 hours, 552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY SERVICE CHECK FOUND R1 ESCAPE SLIDE CYLINDER PRESSURE BELOW GREEN BAND.
